# SDR JJBA20240304066

- Difficulty date: February 23, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, FRAME 16 RH SHEAR CLIP FOUND CRACKED BTW STR 16R-17R. IN CF1 AT FR16 BTW STR 16R-17R. SHEAR CLIP REPLACED WITH MADE REPAIR PART LOCALLY FABRICATED.
